# SDR FDEA201006071854

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 541GB
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS PANEL NR 541GB, CORROSION FOUND IN THE LOWER SURFACE AND ITS SIDE. CORROSION ON PANEL NR 541GB REPAIRED IAW EA NR F-2810-135857.   (LT WING LOWER SURFACE FUEL TANK ACCESS COVER CORROSION DAMAGE REWORK.)  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
